Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Acm2929

Please delete this post Thank you

Recommended Posts

I wish to delete this post. 

Thank you and have a good day!

 

 

Edited by Acm2929
I wanted to delete it but didnt find how lol

Share this post


Link to post
Share on other sites

We made a faq at the top of this sub for this common concern. Your PIE is probably a aside effect from the medication you are using. You already use Aloe Vera which people often use with honey, this takes a long time to heal. There are other treatments like Retin A, an vascular laser (vbeam), alternatives are ipl, bbl, 1064 nm laser. This can be done at a doctors office or med spa.

http://www.acne.org/messageboard/topic/365640-qa-faq-post-inflammatory-erythema-pie-post-inflammatory-hyperpigmentation-pih- hypopigmentation-read-before-posting/

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×